# SDR AALA980718

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTS FROM SEAT ROWS 9AB THROUGH 19AB INOPERATIVE.  RESEATED PUSHED OUT PIN ON ELECTRICAL CONNECTOR AT SEAT 19A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
